# SDR DHL2003873598

- Difficulty date: July 8, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING TOP AFT PANEL PLATING CORRODED AROUND STA XRS 728.000 S-5 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG.16.  BLENDED OUT THE DAMAGED AREA, PERFORMED NDT INSPECTION AROUND REWORK AREA IAW DC8 NDT SPM PART 6-10-001.  CLEANED, TREATED AND PRIMED.  FABRICATED A REPAIR DOUBLER IAW EODHL-030621, ED-3470.  CLEANED, TREATED AND PRIMED DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER ON RT OUTER WING TOP AFT PANEL PLATING (STA XRS.728.000, S-5) USING NEW FASTENERS IAW EODHL-030621, ED-3470, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.  SEE N/R 2088 FOR LEAK CK.
